# SDR ASAA2014070308436

- Difficulty date: July 3, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 13,663 hours, 3,986 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCDU MENU PAGE DOES NOT HAVE SATCOM LISTED.  ACFT GROUNDED.  RESET SATCOM C/B AT P18-2 PANEL GRID D14 IAW AMM 20-60-01. SAT ON MCDU MENU PAGE NOW APPEARS.
